# SDR UALA2010051201611

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 58,546 hours, 21,549 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Intermittent
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE AND EICAS MSG, RTFL.  ACCOMPLISHED FIM BITE PROCEDURE, ALL NORMAL.  NR 1 FSEU SHOWED INTERMITTENT NR 1 SLAT, ALL CLEARED.  OPERATED FLAPS - SLAT HYD AND ELEC 3 TIMES ALL NORMAL.  PER ABOVE MM OK FOR NORMAL SERVICE.
